# SDR MALA976330

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: AIR864101
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, HAD A HYDR FROM CWP, MAIN HYDRAULIC PRESSURE DECREASED TO ZERO AND HYDRAULIC QUANTITY DECREASED TO ZERO.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR ACTUATOR.  BLED AND SERVICED HYD SYSTEMS IAW SAAB 340 AMM CHAP 32 AND 12.  ALL CHECKS GOOD.
